# SDR UALA2012051802816

- Difficulty date: May 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,520 hours, 22,182 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, STRINGER 41R BETWEEN FR 31 AND FR 34 HAS CORROSION.  CUTOUT DAMAGED STRINGER SECTION AND INSTALLED STRINGER SPLICE REPAIR PER SRM 53-00-15. MAJOR REPAIR.
